tamoxifen

Options
I am currently taking tamoxifen and it is making my legs hurt. My doctor say there is nothing else that she can give me. Has anyone had this problem; if so please give me some suggestions or information.

Comments

  • Megan M
    Megan M Member Posts: 3,000
    Options
    I don't take tamox Miss
    I don't take tamox Miss Rettau, but, you should always let your doctor know of any side effects. I think you need to be careful of possible blood clots, which is one reason your oncologist should know everything.


    I know others will post that are on tamox and help you more.


    Hugs, Megan
  • ppurdin
    ppurdin Member Posts: 1,181 Member
    Options
    Tamoxifen
    Hi,I have taken it for a year now.It does have side effects for me.My feet and hands hurt pretty bad.I deal with it though.I took another Fcancer pill for a year.And it had even more side effects.I could barley walk sometimes.Sometimes I wonder how long I can take it.My hands hurt a lot.Good luck.
  • Lynn Smith
    Lynn Smith Member Posts: 1,264 Member
    Options
    ppurdin said:

    Tamoxifen
    Hi,I have taken it for a year now.It does have side effects for me.My feet and hands hurt pretty bad.I deal with it though.I took another Fcancer pill for a year.And it had even more side effects.I could barley walk sometimes.Sometimes I wonder how long I can take it.My hands hurt a lot.Good luck.

    I have been taking
    I have been taking tamoxifin for over 2 years.I haved bad varicose veins and planning on some treatment as soon as we find something I might not be allergic too.Years ago I had some treatment but they have new things they do today and some could make me have heart problems.

    I have leg pain but IMO it is my varicose veins. I worry when I get my treatments should I hold off the tamox while healing since sometime complications with vein therapy is blood clots and not sure I should take tamox for a period of a few days or a couple weeks.I just have so many questions with this. I need to talk to my doctor.

    Check with your doctor. I went to my vein doctor yesterday.He squeezed my leg and OMG I was in pain all day yesterday.

    Lynn Smith
  • carrie61
    carrie61 Member Posts: 23
    Options
    tamoxifen
    I am currently on Femara after a short haul on terrible Tamoxifen. I have muscle aches in my feet-making me hobble when I get up after sitting for a short time--but other than that, nothing. Oh yes, trigger thumb that is actually getting better for some reason on it's own. Tamox almost did me in--terrible hot flashes, weight gain, bad news. If you're in menopause, you may be able to switch over to an aromitase inhibitor.
  • disneyfan2008
    disneyfan2008 Member Posts: 6,583 Member
    Options
    I get wicked LEG cramps that
    I get wicked LEG cramps that seem to last for ever at NIGHT>>i am sure only minute or two...! Also while awake bad cramps in arch of feet..

    Feel better..

    Denise
  • irishlassy
    irishlassy Member Posts: 1
    Options

    I get wicked LEG cramps that
    I get wicked LEG cramps that seem to last for ever at NIGHT>>i am sure only minute or two...! Also while awake bad cramps in arch of feet..

    Feel better..

    Denise

    cramps
    i have been on tamoxifen since september and have had leg pain and bone pain since chemo due to the neulasta, i thought, but now the leg cramps are so bad, its almost 3 times a week..maybe it is from the tamoxifen?